# SDR 2001UALA00299

- Difficulty date: March 22, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 2,639 hours, 939 cycles
- Engine: Iae V2522A5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF THE RIGHT HAND HORIZONTAL STABILIZER DAMAGED APPROXIMATELY 1.5 FEET FROM THE OUTBOARD TIP. SUPPLEMENTAL DATA UPDATE INSTALLED STRINGER REPAIR AND SKIN DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
